File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Solutions generating technique for Abel-type nonlinear ordinary differential equations

TitleSolutions generating technique for Abel-type nonlinear ordinary differential equations
Authors
KeywordsAbel Equation
Nonlinear Ordinary Differential Equation
Solutions Generating Method
Issue Date2001
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwa
Citation
Computers and Mathematics with Applications, 2001, v. 41 n. 10-11, p. 1395-1401 How to Cite?
AbstractA second-order nonlinear differential equation describing the dynamics of a bulk viscous fluid filled general relativistic Friedmann-Robertson-Walker Universe is considered. By means of appropriate transformations, the evolution equation of the space-time is transformed into a third-order polynomial Abel differential equation. With the use of some particular solutions of this equation, repeated classes of exact solutions are generate. © 2001 Elsevier Science Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/91769
ISSN
2015 Impact Factor: 1.398
2015 SCImago Journal Rankings: 1.092
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorMak, MKen_HK
dc.contributor.authorChan, HWen_HK
dc.contributor.authorHarko, Ten_HK
dc.date.accessioned2010-09-17T10:26:04Z-
dc.date.available2010-09-17T10:26:04Z-
dc.date.issued2001en_HK
dc.identifier.citationComputers and Mathematics with Applications, 2001, v. 41 n. 10-11, p. 1395-1401en_HK
dc.identifier.issn0898-1221en_HK
dc.identifier.urihttp://hdl.handle.net/10722/91769-
dc.description.abstractA second-order nonlinear differential equation describing the dynamics of a bulk viscous fluid filled general relativistic Friedmann-Robertson-Walker Universe is considered. By means of appropriate transformations, the evolution equation of the space-time is transformed into a third-order polynomial Abel differential equation. With the use of some particular solutions of this equation, repeated classes of exact solutions are generate. © 2001 Elsevier Science Ltd.en_HK
dc.languageengen_HK
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwaen_HK
dc.relation.ispartofComputers and Mathematics with Applicationsen_HK
dc.subjectAbel Equationen_HK
dc.subjectNonlinear Ordinary Differential Equationen_HK
dc.subjectSolutions Generating Methoden_HK
dc.titleSolutions generating technique for Abel-type nonlinear ordinary differential equationsen_HK
dc.typeArticleen_HK
dc.identifier.emailHarko, TC:harko@hkucc.hku.hken_HK
dc.identifier.authorityHarko, TC=rp1333en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/S0898-1221(01)00104-3en_HK
dc.identifier.scopuseid_2-s2.0-0035341997en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035341997&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume41en_HK
dc.identifier.issue10-11en_HK
dc.identifier.spage1395en_HK
dc.identifier.epage1401en_HK
dc.identifier.isiWOS:000167983400013-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats